We give a complete list of normal forms for the two-dimensional metrics that admit a transitive Lie pseudogroup of geodesic-preserving transformations and we show that these normal forms are mutually non-isometric. This solves a problem posed by Sophus Lie. © 2007 Springer-Verlag.

Bryant, R., Manno, G., Matveev, V. (2008). A solution of a problem of Sophus Lie: Normal forms of two-dimensional metrics admitting two projective vector fields. MATHEMATISCHE ANNALEN, 340(2), 437-463 [10.1007/s00208-007-0158-3].

A solution of a problem of Sophus Lie: Normal forms of two-dimensional metrics admitting two projective vector fields

MANNO, GIOVANNI;
2008

Abstract

We give a complete list of normal forms for the two-dimensional metrics that admit a transitive Lie pseudogroup of geodesic-preserving transformations and we show that these normal forms are mutually non-isometric. This solves a problem posed by Sophus Lie. © 2007 Springer-Verlag.
Articolo in rivista - Articolo scientifico
projective equivalence of metrics, projective symmetries
English
437
463
Bryant, R., Manno, G., Matveev, V. (2008). A solution of a problem of Sophus Lie: Normal forms of two-dimensional metrics admitting two projective vector fields. MATHEMATISCHE ANNALEN, 340(2), 437-463 [10.1007/s00208-007-0158-3].
Bryant, R; Manno, G; Matveev, V
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/5287
Citazioni
  • Scopus 51
  • ???jsp.display-item.citation.isi??? 47
Social impact